# SDR UPS202246

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL MRR) FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMER. EXIT LIGHT ASSY AS PER MM 33-50-01.  OPS CHECKED GOOD.
